X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (18692) 18692
Publication (1621) 1621
Conference Proceeding (439) 439
Book / eBook (294) 294
Book Chapter (156) 156
Dissertation (153) 153
Web Resource (114) 114
Paper (58) 58
Reference (4) 4
Government Document (2) 2
Book Review (1) 1
Computer File (1) 1
Data Set (1) 1
Journal / eJournal (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11488) 11488
semigroups (7357) 7357
mathematics, applied (5064) 5064
algebra (2663) 2663
semigroup (2225) 2225
analysis (1662) 1662
mathematical theorems (1644) 1644
mathematics, general (1179) 1179
operators (1026) 1026
mathematical analysis (981) 981
banach space (898) 898
mathematical functions (891) 891
statistics & probability (834) 834
stability (823) 823
systems (724) 724
integers (702) 702
differential equations (700) 700
dynamical semigroups (666) 666
group theory (651) 651
equations (645) 645
applied mathematics (616) 616
physics, mathematical (592) 592
linear transformations (542) 542
quantum physics (534) 534
spaces (533) 533
approximation (528) 528
topology (526) 526
markov processes (523) 523
existence (518) 518
uniqueness (487) 487
homomorphisms (470) 470
monoids (466) 466
computer science (453) 453
banach-spaces (451) 451
convergence (440) 440
hilbert spaces (435) 435
functional analysis (429) 429
applications of mathematics (423) 423
theorems (397) 397
physics, multidisciplinary (382) 382
topological theorems (382) 382
polynomials (362) 362
physics (354) 354
geometry (349) 349
mathematical models (333) 333
partial differential equations (326) 326
computer science, theory & methods (322) 322
algorithms (320) 320
boundary conditions (320) 320
cauchy problem (312) 312
automation & control systems (308) 308
analytic semigroup (304) 304
operator algebras (301) 301
fixed point (295) 295
algebras (293) 293
algebra and number theory (292) 292
studies (287) 287
dynamics (283) 283
eigenvalues (282) 282
physics, atomic, molecular & chemical (279) 279
mathematical rings (274) 274
exponential stability (271) 271
generators (270) 270
evolution (268) 268
dynamical systems (266) 266
hilbert space (265) 265
operator theory (263) 263
theorem (263) 263
optics (262) 262
matrices (259) 259
regularity (254) 254
semigroups of operators (253) 253
mathematics - probability (245) 245
analytic semigroups (241) 241
47d06 (237) 237
semigroup theory (237) 237
rings (235) 235
continuous functions (233) 233
mathematical lattices (233) 233
physics - quantum physics (230) 230
research (228) 228
mathematical physics (227) 227
topological compactness (226) 226
topological spaces (224) 224
inequalities (221) 221
mathematics - functional analysis (218) 218
probability theory and stochastic processes (218) 218
banach spaces (217) 217
c-0-semigroup (215) 215
ergodic theory (212) 212
differential-equations (210) 210
controllability (209) 209
mappings (206) 206
mechanics (206) 206
inverse semigroup (205) 205
perceptron convergence procedure (202) 202
mathematical inequalities (201) 201
numerical semigroup (201) 201
representations (197) 197
probability (195) 195
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (141) 141
Online Resources - Online (115) 115
Gerstein Science - Stacks (95) 95
Collection Dvlpm't (Acquisitions) - Vendor file (16) 16
Collection Dvlpm't (Acquisitions) - Closed Orders (7) 7
UTL at Downsview - May be requested (7) 7
UofT at Mississauga - Stacks (5) 5
Mathematical Sciences - Missing (2) 2
UofT at Scarborough - Stacks (2) 2
Engineering & Comp. Sci. - Stacks (1) 1
Gerstein Science - Missing (1) 1
Mathematical Sciences - Course Reserves (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Mathematical Sciences - Periodical Stacks (1) 1
Mathematical Sciences - Processing (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Mississauga - May be requested in 6-10 wks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (19597) 19597
Japanese (129) 129
French (100) 100
German (64) 64
Chinese (25) 25
Spanish (23) 23
Portuguese (21) 21
Russian (20) 20
Korean (15) 15
Estonian (6) 6
Italian (5) 5
Czech (4) 4
Arabic (2) 2
Romanian (2) 2
Croatian (1) 1
Dutch (1) 1
Hungarian (1) 1
Lithuanian (1) 1
Romance (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Shi, Yu and Liu, Bin
Advances in Difference Equations, ISSN 1687-1847, 12/2020, Volume 2020, Issue 1, pp. 1 - 21
In this paper, we study moment estimates for the invariant measure of the stochastic Burgers equation with multiplicative noise. Based upon an a priori... 
Convolution | Burgers equation | Energy dissipation | Invariants | Kolmogorov operator | m-Dissipative | Transition semigroup | Stochastic Burgers equations
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 08/2020, Volume 374, p. 112768
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 08/2020, Volume 54, p. 103100
We propound a deterministic, nonlinear model for the transmission dynamics of cholera in different human communities with individuals’ migration. The... 
Cholera | Semigroup | Optimal control | Partial differential equation
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 07/2020, Volume 224, Issue 7, p. 106305
We study the weak Lefschetz property of a class of graded Artinian Gorenstein algebras of codimension three associated in a natural way to the Apéry set of a... 
Macaulay dual generators | Apéry set | Artinian Gorenstein algebras | Numerical semigroups | Weak Lefschetz property | Hessians
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2020, Volume 486, Issue 2, p. 123919
We prove existence and uniqueness of strong (pointwise) solutions to a linear nonlocal strongly coupled hyperbolic system of equations posed on all of... 
Nonlocal hyperbolic systems | Bessel potential space | Nonlocal elliptic systems | Fourier multipliers | Semigroups | Peridynamics
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2020, Volume 195, p. 111722
Let (M,d,μ) be a metric measure space with upper and lower densities: |||μ|||β≔sup(x,r)∈M×(0,∞)μ(B(x,r))r−β<∞;|||μ|||β⋆≔inf(x,r)∈M×(0,∞)μ(B(x,r))r−β⋆>0, where... 
Space–time estimates | Heat semigroups | Densities | Fractional dissipative equations | Capacities | Metric measure spaces
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 05/2020, Volume 370, p. 112683
This paper is devoted to the study of discrete-time fractional evolution equations involving the Riemann–Liouville-like difference operator. Based on the... 
[formula omitted]-resolvent sequences | Inhomogeneous discrete-time fractional Cauchy problem | [formula omitted]-semigroups | Fractional difference equations
Journal Article
BERNOULLI, ISSN 1350-7265, 05/2020, Volume 26, Issue 2, pp. 1431 - 1452
In this article, we study generalization of the classical Talagrand transport-entropy inequality in which the Wasserstein distance is replaced by the entropic... 
large deviations | TRANSPORTATION COST | optimal transport | DUALITY | STATISTICS & PROBABILITY | semigroups | functional inequalities
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2020, Volume 485, Issue 1, p. 123763
We consider the family of second order elliptic operatorsL=Δ+(a−1)∑i,j=1Nxixj|x|2Dij+cx|x|2⋅∇−b|x|2,a>0, b,c∈R, which includes the Schrödinger operator with... 
Elliptic operators | Kernel estimates | Riemannian distance | Discontinuous coefficients | Analytic semigroups | Warped product metrics | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDS | ASYMPTOTICS
Journal Article
Journal of Computer and System Sciences, ISSN 0022-0000, 05/2020, Volume 109, pp. 1 - 21
Consider a finite set A and n≥1. We study complete simulation of transformations of An, also known as automata networks. For m≥n, a transformation of Am is... 
Models of computation | Memoryless computation | Computational difficulty | Complete simulation | Symmetric group | Automata networks | Transformation semigroups | COMPUTER SCIENCE, HARDWARE & ARCHITECTURE | COMPUTER SCIENCE, THEORY & METHODS | COMPUTATION
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 05/2020, Volume 172, p. 105203
Many natural notions of additive and multiplicative largeness arise from results in Ramsey theory. In this paper, we explain the relationships between these... 
van der Waerden, Szemerédi, Hales-Jewett-type theorems | Additive and multiplicative combinatorial largeness in semirings | IP sets | Piecewise syndetic sets | Combinatorial configurations in dense subsets of semigroups | Central sets | Additive and multiplicative upper Banach density
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 04/2020, Volume 278, Issue 7, p. 108415
Let T be the generator of a C0-semigroup e−Tt which is of trace class for all t>0 (a Gibbs semigroup). Let A be another closed operator, T-bounded with T-bound... 
Perturbation of Gibbs semigroups | Non-selfadjoint Schrödinger operators | Dyson-Phillips expansion | MATHEMATICS | Non-selfadjoint Schrodinger operators | OPERATORS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 2, p. 123612
We consider the linear Cauchy problem(1){ut=a(D)u,t∈Ru(0)=u0, where a(D):X→X is a continuous linear operator on a Fréchet space X. By imposing a condition... 
Fréchet space | Pseudodifferential operator | Initial value problem | Groups of linear operators | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | Frechet space
Journal Article
Applied Mathematical Modelling, ISSN 0307-904X, 04/2020, Volume 80, pp. 827 - 839
•Displacements, microdeformations, temperature and microtemperatures are coupled in a multiphysics process.•Existence, uniqueness and continuous dependence... 
Finite element method | Dipolar material | Semigroup | Continuous dependence | Micro-particles | Microtemperatures
Journal Article
KINETIC AND RELATED MODELS, ISSN 1937-5093, 04/2020, Volume 13, Issue 2, pp. 345 - 371
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123710
The aim of this paper is to use order-theoretic approaches to investigate a class of partial differential mixed variational inequalities (PDMVIs, for short),... 
Order-theoretic fixed point theorems | Nonlinear evolution equation | Positive [formula omitted]-semigroup | Mixed variational inequalities | Hilbert lattices | MATHEMATICS | MATHEMATICS, APPLIED | Positive C-0-semigroup | DRIVEN
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 04/2020, Volume 52, p. 103026
In this paper we study the long-time behavior of binary mixture problem of solids, focusing on the interplay between nonlinear damping and source terms. By... 
Nonlinear damping and sources | Energy identity | Decay energy | Nonlinear semigroups | Well-posedness | Blow-up | MATHEMATICS, APPLIED | NONEXISTENCE | GLOBAL EXISTENCE | SEMILINEAR WAVE-EQUATION | HADAMARD WELL-POSEDNESS | SYSTEMS | BOUNDARY | WEAK SOLUTIONS | Damping | Decay rate | Binary mixtures | Energy dissipation
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 04/2020, Volume 19, Issue 4, pp. 2035 - 2050
We consider the nonclassical diffusion equation with hereditary memory u(t) - Delta u(t) - integral(infinity)(0) kappa(s)Delta u(t - s) ds + f(u) = g on a... 
MATHEMATICS | ATTRACTORS | SEMIGROUPS | MATHEMATICS, APPLIED | global attractors | optimal regularity | STABILITY | Nonclassical diffusion | HEAT-CONDUCTION | WAVE-EQUATIONS | hereditary memory | VISCOELASTICITY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123672
In this paper, we first establish the global existence by using the variable norm technique of Kato and semigroup method. Second, under suitable assumptions on... 
Global existence | Semigroup method | Uniform attractors | Timoshenko system | Asymptotic behavior | MATHEMATICS, APPLIED | EXPONENTIAL STABILITY | 2ND SOUND | STABILIZATION | PROPERTY | MATHEMATICS | HEAT | MEMORY | GAS | ENERGY DECAY | EQUATION | GENERAL DECAY
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 04/2020, Volume 19, Issue 4, pp. 1997 - 2013
We investigate the forwards asymptotic dynamics of non-autonomous differential equations. Our approach is centred on those models for which the vector field is... 
MATHEMATICS | MATHEMATICS, APPLIED | global attractor | GRADIENT SEMIGROUPS | STABILITY | Non-autonomous dynamical systems | skew-product semiflow | driving system
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.